# SDR DALA2019071804314

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 60,134 hours, 21,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1176362) DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL LOWER SURFACE LOCATED BETWEEN BS767 TO BS787 AT LEVEL STR25R AT AFT CARGO COMPARTMENT. REPLACED WEB INTERCOTAL LOWER SURFACE LOCATED BETWEEN BS 767 TO BS 787 AT LEVEL STR 25 R AT AFT CARGO COMPARMENT ASPER SRM 51-40-02,SRM 51-1002 ITEM 9 AND DRAWING 146A0081 REV. A.
